×

Transformees de Fourier de fonctions entières et séries de Dirichlet. Un principe de dualité. (French) Zbl 0115.28904


PDF BibTeX XML Cite
Full Text: DOI

References:

[1] S. Mandelbrojt: Séries adhérentes. Régularisation des suites. Applications. Gauthier-Villars, 1952.
[2] S. Mandelbrojt:Ann. Sci. Ecole Norm. Sup. 71 (1955), pp. 301–320.
[3] Gelfand et Silov; Fonctions généralisées (en russe). Moscou, 1958.
[4] Sternheimer (à paraître auxC. R. de l’Ac. des Sci. Paris, janvier, 1963). · Zbl 0152.06402
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.